# SDR DXTA2025050203323

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N848QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000097
- Aircraft time: 2,173 hours, 1,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DOOR: AS DISCUSSED WITH MCC. DOOR WILL LIFT BUT CANNOT LATCH. TRIED FROM BOTH INSIDE AND OUTSIDE OF AIRCRAFT.
